# SDR FDEA202101120164

- Difficulty date: January 12, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 57,898 hours, 27,768 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STUB BEAM FOUND CRACKED BSTA 580 LBL 45.5 REPAIRED STUB BEAM AT BSTA 580 LBL 45.50, IAW EA F-5310-T0359108.   CATEGORY B REPAIR.
